I love Botox and have been injecting it for years. I have never seen a lump three months after injection. I would like to see a photo posted to make a proper evaluation. I suggest you consult a board certified dermatologist for the best advice.
I would agree with your doctor that the bump on your nose is unlikely to be from the Botox injection, especially if you received the injection 3 months ago. Although it is difficult to say without seeing a photo, the lump could be related to something else and I would recommend an evaluation with your surgeon or a dermatologist to evaluate.
Without a photo we cannot give you a suggestion. However, I have never seen, in over 1000s of cases, lumps after botox. Especially something weeks later. Get a second opinion from a cosmetic dermatologist or plastic surgeon with experience in neuromodulation. I wish you the best of luck, Dr. Emer.
I would say that lumps or bumps 3 months after Botox would be very, very, very uncommon. Usually when there is a small lump or bump right after, it's from the injection itself and it's a bit of swelling that occurs. This will go down quickly and I have never seen it last 3 months. It is possible you have something else at the end of the line there, like a milia or small cyst.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."